Part 2 of Alone, Confusse , Afride , Ect

sisson
By sisson Latest Reply 2009-08-01 13:17:02 -0500
Started 2009-07-29 10:00:55 -0500

Sence my last post alot has happend with me. I had sat down and read all the loving well wishes and prayer's from my friends. A couples day later I don't know what happen I was sitting at the table in with all my med in front of me and I just broke out crying and screaming and tell God I can't do this any more and that I can't take it any more I'm leave it in your hand's it was a couple of day's like that off and on. And then crazy thing's started happening to me it's like I'm alive all over again. I know it's going to take one day at a time and step by step. But with will power and with the Lord by myside and the help and love of my friend's I know I can do it. I know that I will SERVIVE! Ho good new's I'm off the Lantus my doctor rais the actos to 45mg lets see how that go's


11 replies

Harlen
Harlen 2009-08-01 13:17:02 -0500 Report

I feel the same way
6 years ago I wasn't on anything now 8 pills and ins,I know you must take a lot more. It is not fun,but stick with it hun
OOO

SusanJ
SusanJ 2009-07-31 20:42:35 -0500 Report

Hi Sesson
I am so glad you are doing better. Praise God for that. I really believe you will servive. He has brought you this far. With you faith and all of your friends here you will be fine. Please keep us posted. I will keep you in my prayers.

GODSANGEL41309
GODSANGEL41309 2009-07-31 22:49:14 -0500 Report

1st and foremost GOD-Jehovah is my healer. When I get scared and feel like our human counterparts are not listening I just pray to him and ask that he put his loving arms around me and do with me as he wills. You are never alone…there are many other resources..like new acquaintances..ME…I would love to help if I can.

lipsie
lipsie 2009-07-30 02:39:14 -0500 Report

Great news…I am glad you turned your feelings around, I also just went thru something similar so I kind of understand whatcha talking about. And keep us updated on how the medicine change works k? Hugss Sheila

flores
flores 2009-07-29 21:52:11 -0500 Report

Hello Sisson,I know it's frustrating to take so many meds just to survive on a daily basis. We will keep you in our prayers so you will have more strength,a sound mind and lots of love from all your friends and neighbors.Stay positive thinking,eat the right fruits,say no to fatty foods and salt.Before you know it you will have yourself organized and maybe you will be able to stop taking so many meds or shots.Because that's what happened to me and my wife when we were taking 12meds a day and she was taking 25meds a day.May God bless you and guide you to ahealthier and joyful life. It can happen.Flores.

John Crowley
John CrowleyCA 2009-07-29 13:53:00 -0500 Report

That's great, Sisson

All anybody can do is just take one day at a time. Do your best today and the rest will just take care of itself.

Glad you're feeling better.

Ms.B2
Ms.B2 2009-07-29 13:11:57 -0500 Report

Hi sweetie, I just wanted to share with you a memory I had of my Father. I was a sassy teenager with nothing to worry about but cheering at the next game and working part time at the Ben Franklin's Dollar store. I was b-boppin into our kitchen and my Dad was sitting at the bar with his bag of meds and getting ready to take his shot. His head was down and I asked him what was wrong. He replied " No one should have to take this much medicine to live" I of course didn't really understand what he was saying, until now. Keep in mind I take 15 prescriptions, 6 required OTC meds to assist the rx's to work better. That dosen't include extra med's if I am sick. Now talk about tired of taking medicine some day's are very dark and I want to give up. I start everyday with a prayer, Lord please help me, guide me, let me be the best person I can be for you, my family, my friends, myself. Thank you for your guidence, your strength, your love Amen. It may sound foolish but it does help me to be a better person, I have faith that God is with me in good times and absolutely in the bad. Don't loose sight. This is not only a support groop it's a way to learn new tools to cope, gain strength and to sound off without being judged. Darling, your not alone in this battle you always have your network of friends and FAITH.
Always Lucie

GODSANGEL41309
GODSANGEL41309 2009-07-31 22:55:57 -0500 Report

PLEASE..PLEASE..PLEASE..GOD IS HOPE..JEHOVAH IS THE ONLY ONE WHO KNOWS US..HIS CHILDREN..HE LOVES YOU..ANY ONLY HE WILL HEAL YOU..THROUGH HIS SON JESUS CHRIST.

2009-07-29 12:19:39 -0500 Report

I'm glad to hear of your turnaround and improvement. Just remember, we are here for you!!! Prayers are also going out to you.

cakeybakes
cakeybakes 2009-07-29 11:11:25 -0500 Report

Good to hear you had a bit of a turnaround. I hope things start to go much better for you. My faith is a lot of what keeps me going also. It's okay to be angry with God sometimes, He likes it when we talk to Him. It's too bad that we usually wait until we need something!

Keep praying and know that you've got tons of support!

Next Discussion: Ankle Injury »